# SDR ASAA2023012371573

- Difficulty date: November 17, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N838VA
- Make and model: Airbus A320-214
- Aircraft serial: 04559
- Aircraft time: 38,463 hours, 12,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT SERVICE DOOR CUTOUT LOWER FWD CORNER -INT SKIN EDGE HAS EVIDENCE OF CORROSION GROUNDED - YES. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 33-20-29.  REMAINING MATERIAL .034.  LOCATED DRILLED AND DEBURRED FITTING IAW SRM 51-44-11 AND DWG D534800422INSTALLED FITTING IAW SRM 51-42-11 AND SRM 51-72-11.
